Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Interpolación racional")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 315

  • Page / 13

Selection :

  • and

Perturbation of nodes and poles in certain rational interpolantsBOKHARI, M. A.Bulletin of the Australian Mathematical Society. 1987, Vol 36, Num 2, pp 177-185, issn 0004-9727Article

Some new aspects of rational interpolationSCHNEIDER, C; WERNER, W.Mathematics of computation. 1986, Vol 47, Num 175, pp 285-299, issn 0025-5718Article

Positive interpolation with rational quadratic splinesSCHMIDT, J. W; HESS, W.Computing (Wien. Print). 1987, Vol 38, Num 3, pp 261-267, issn 0010-485XArticle

Rational Interpolation of Rigid-Body MotionsSELIG, J. M.Lecture notes in control and information sciences. 2010, Vol 407, pp 213-224, issn 0170-8643, isbn 978-3-642-16134-6, 12 p.Conference Paper

Matrices for the direct determination of the barycentric weights of rational interpolationBERRUT, J.-P; MITTELMANN, H. D.Journal of computational and applied mathematics. 1997, Vol 78, Num 2, pp 355-370, issn 0377-0427Article

The barycentric weights of rational interpolation with prescribed polesBERRUT, J.-P.Journal of computational and applied mathematics. 1997, Vol 86, Num 1, pp 45-52, issn 0377-0427Article

Instability and modification of Thiele interpolating continued fractionsCUYT, A. A. M; JACOBSEN, L; VERDONK, B. M et al.Applied numerical mathematics. 1988, Vol 4, Num 2-4, pp 253-262, issn 0168-9274Article

On rational interpolation to |x|BRUTMAN, L; PASSOW, E.Constructive approximation. 1997, Vol 13, Num 3, pp 381-391, issn 0176-4276Article

Hermite-Fejér interpolation for rational systemsMIN, G.Constructive approximation. 1998, Vol 14, Num 4, pp 517-529, issn 0176-4276Article

Rational functions for guaranteed and experimentally well-conditioned global interpolationBERRUT, J.-P.Computers & mathematics with applications (1987). 1988, Vol 15, Num 1, pp 1-16, issn 0898-1221Article

Quadratur und rationale Hermite Interpolation = Quadrature and rational Hermite interpolationSCHNEIDER, C.Zeitschrift für angewandte Mathematik und Mechanik. 1994, Vol 74, Num 6, pp T696-T697, issn 0044-2267Article

Shape perserving interpolation to convex data by rational functions with quadratic numerator and linear denominatorDELBOURGO, R.IMA journal of numerical analysis. 1989, Vol 9, Num 1, pp 123-136, issn 0272-4979Article

Computational complexity of sparse rational interpolationGRIGORIEV, D; KARPINSKI, M; SINGER, M. F et al.SIAM journal on computing (Print). 1994, Vol 23, Num 1, pp 1-11, issn 0097-5397Article

Explicit nearly optimal linear rational approximation with preassigned polesSTENGER, F.Mathematics of computation. 1986, Vol 47, Num 175, pp 225-252, issn 0025-5718Article

Shape preserving F3 curve interpolationKONG, V. P; ONG, B. H.Computer aided geometric design. 2002, Vol 19, Num 4, pp 239-256, issn 0167-8396Article

An inversion formula and fast algorithms for Cauchy-Vandermonde matricesFINCK, T; HEINIG, G; ROST, K et al.Linear algebra and its applications. 1993, Vol 183, pp 179-191, issn 0024-3795Article

Global identities in the non-normal Newton-Padé approximation tableBECKERMANN, B; CARSTENSEN, C.Journal of approximation theory. 1993, Vol 74, Num 2, pp 199-220, issn 0021-9045Article

Rational diffeomorphisms of the circleLANGER, Joel.Applied mathematics letters. 2007, Vol 20, Num 8, pp 876-879, issn 0893-9659, 4 p.Article

Fast algorithms of Björck-Pereyra type for solving Cauchy-Vandermonde linear systemsMARTINEZ, J. J; PENA, J. M.Applied numerical mathematics. 1998, Vol 26, Num 3, pp 343-352, issn 0168-9274Article

A convexity-preserving C2 parametric rational cubic interpolationCLEMENTS, J. C.Numerische Mathematik. 1992, Vol 63, Num 2, pp 165-171, issn 0029-599XArticle

Interpolation methodsSPANGLER, C. J.Methods in enzymology. 1992, Vol 210, pp 305-314, issn 0076-6879Article

A rational basis for second-kind Abel integral equationsABELMAN, S; EYRE, D.Journal of computational and applied mathematics. 1991, Vol 34, Num 3, pp 281-290, issn 0377-0427Article

A recursion relation for simple rational B-splinesSAKAI, M; USMANI, R. A.BIT (Nordisk Tidskrift for Informationsbehandling). 1987, Vol 27, Num 2, pp 282-284, issn 0006-3835Article

Accurate C2 rational interpolants in tensionDELBOURGO, R.SIAM journal on numerical analysis. 1993, Vol 30, Num 2, pp 595-607, issn 0036-1429Article

On the derivatives of second and third degree rational Bézier curvesHERMANN, T.Computer aided geometric design. 1999, Vol 16, Num 3, pp 157-163, issn 0167-8396Article

  • Page / 13